Random permutation matrices under the generalized Ewens measure

Hughes, Christopher and Najnudel, Joseph and Nikeghbali, Ashkan and Zeindler, Dirk (2013) Random permutation matrices under the generalized Ewens measure. Annals of Applied Probability, 23 (3). pp. 987-1024.

Full text not available from this repository.


We consider a generalization of the Ewens measure for the symmetric group, calculating moments of the characteristic polynomial and similar multiplicative statistics. In addition, we study the asymptotic behavior of linear statistics (such as the trace of a permutation matrix or of a wreath product) under this new measure.

Item Type: Journal Article
Journal or Publication Title: Annals of Applied Probability
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1800/1804
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 70746
Deposited By: ep_importer_pure
Deposited On: 12 Sep 2014 08:35
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:58
URI: https://eprints.lancs.ac.uk/id/eprint/70746

Actions (login required)

View Item View Item